RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tolev, Dojchin Ivanov

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 9
Presentations: 1

Number of views:
This page:346
Abstract pages:3014
Full texts:1006
References:259
E-mail:

http://www.mathnet.ru/eng/person19896
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/264574

Publications in Math-Net.Ru
2017
1. Zh. Kh. Petrov, D. I. Tolev, “On an Equation Involving Fractional Powers with One Prime and One Almost Prime Variables”, Sovrem. Probl. Mat., 24 (2017),  46–65  mathnet  elib; Proc. Steklov Inst. Math., 298, suppl. 1 (2017), 38–56  isi  scopus
2. D. I. Tolev, “On a Diophantine inequality with prime numbers of a special type”, Tr. Mat. Inst. Steklova, 299 (2017),  261–282  mathnet  elib; Proc. Steklov Inst. Math., 299 (2017), 246–267  isi  scopus
2012
3. D. I. Tolev, “On the remainder term in the circle problem in an arithmetic progression”, Tr. Mat. Inst. Steklova, 276 (2012),  266–279  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 276 (2012), 261–274  isi  scopus
2010
4. A. Kirkoryan, D. I. Tolev, “On a Version of the Hua Problem”, Mat. Zametki, 88:3 (2010),  405–414  mathnet  mathscinet; Math. Notes, 88:3 (2010), 365–373  isi  scopus
2002
5. M. B. Laporta, D. I. Tolev, “On the sum of squares of five prime numbers one of which belongs to an arithmetic progression”, Fundam. Prikl. Mat., 8:1 (2002),  85–96  mathnet  mathscinet  zmath
1997
6. D. I. Tolev, “On the number of representations of an odd integer as a sum of three primes, one of which belongs to an arithmetic progression”, Tr. Mat. Inst. Steklova, 218 (1997),  415–432  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 218 (1997), 414–432
1995
7. M. B. Laporta, D. I. Tolev, “On an equation with prime numbers”, Mat. Zametki, 57:6 (1995),  926–929  mathnet  mathscinet  zmath; Math. Notes, 57:6 (1995), 654–657  isi
1991
8. D. I. Tolev, “Diophantine approximations involving primes near squares”, Mat. Zametki, 50:3 (1991),  129–134  mathnet  mathscinet  zmath; Math. Notes, 50:3 (1991), 966–969  isi
1989
9. D. I. Tolev, “On the joint distribution of the fractional parts of different prime powers”, Uspekhi Mat. Nauk, 44:6(270) (1989),  153–154  mathnet  mathscinet  zmath; Russian Math. Surveys, 44:6 (1989), 192–193  isi

2012
10. S. A. Gritsenko, E. A. Karatsuba, M. A. Korolev, I. S. Rezvyakova, D. I. Tolev, M. E. Changa, “Scientific Achievements of Anatolii Alekseevich Karatsuba”, Sovrem. Probl. Mat., 16 (2012),  7–30  mathnet  zmath  elib; Proc. Steklov Inst. Math., 280, suppl. 2 (2013), S1–S22  isi  scopus

Presentations in Math-Net.Ru
1. On certain additive problems with primes and almost-primes
D. I. Tolev
А.A.Karatsuba's 80th Birthday Conference in Number Theory and Applications
May 23, 2017 11:30   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020